MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 10/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted, give date: not applicable, as the lens remains implanted.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that a zct300 15.0 diopter intraocular lens (iol) was noticed rotated at the six month follow up visit with the doctor on (b)(6) 2017.The lens rotated from 100 degrees to 115 degrees post-operatively, which was a 15 degree change.The patient complained of moderate blurred vision at all distances.Reportedly, the patient complaint does not significantly interfere with activities of daily life.There was no patient complications or injury.No additional information was provided.The patient had bilateral lenses implanted.This report will capture the lens implanted in the patient's right eye.A separate report will be filed for the left eye.
 
Additional Manufacturer Narrative
Corrected data: : if implanted, give date: in the initial report, the implant date (b)(6) 2016) was entered.Clarification on the date was provided and it was learned the actual date of implant for the right eye (od) was (b)(6) 2017.This follow up has the correct date of implant.Additional information: device evaluation: the product testing was not performed as the complaint device was not returned for analysis (the lens remains implanted).The reported complaint cannot be confirmed.Manufacturing record review: manufacturing records were reviewed and the device was manufactured according to specification.A search on complaints revealed no similar complaints were received for this production order number to date.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA 92705
MDR Report Key7120010
Report Number9614546-2017-01231
Device Sequence Number1749841
Product Code HQL
UDI-Device Identifier05050474553163
UDI-Public(01)05050474553163(17)210224
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/24/2021
Device Model NumberZCT300
Device Catalogue NumberZCT300U120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer12/11/2017
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date01/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR